Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

183 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am wondering about possible diagnosis containing following symptoms, Can you help ?

I am wondering about possible diagnosis containing the following symptoms: elevated blood pressure , darker urine (not very concentrated but dark than it should be), headache , thirst. besides mild dehydration, what could this be?
Thu, 23 Sep 2010
Report Abuse
Question is related to
Diseases and Conditions ,  
  User's Response
's  Response
You do have your blood pressure treated, have you? Maybe your doc could check your urine once, if it is normal, forget it. Glomerulonephritis usually causes blood stained urine, or is not seen at all. Stressed out? That could cause your blood pressure to rise to! Btw, avoid smoking (if you keep on smoking, treating hypertension won't be effective in avoiding complications like heart attacks, stroke and the like), no more than 2 drinks a day, no more than 4 cups of coffee a day, no liqourice since all these make your blood pressure go up.
  User's Response
jwalker154's  Response
and by the way if your pee is dark that would tell me you need more water you are dehydrated a test for that is pinch the back of your hand .your hand must be straight out right above you thumb and on the hand strait down from you pointing finger above you thumb pinch the skin and pull it up and see how long it takes to go back to normal. it should go back to normal very fast if not you are dehydrated
i work in the Florida heat every day and that how I test myself.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

10-yr-old child with pale face and poor appetite. He also has abscesses in teeth and gingivitis. other symptoms can be like headache and some abdominal discomfort. He was found positive to H.pylori three months ago and had triple therapy course of medication for 14 days. He is better now in terms of appetite and had no pains in the heaad or abdomen, but still his face is pale. Please, help make clear cut answer regarding the diagnosis, medication and prognosis if stayed without further follow-up. Thank you for co-operation.

doctor1 MD

I have been suffering with sever joint swelling/pain in several fingers, both thumbs & in both feet at the 2nd toes & thebottom of feet near the little toes & in my achilles tendon & bottom of heels for over a year. This past summer it moved into both knees with the right one being the worst. I have tested positive for scleroderma & lupus since 2010 but my the 2 rheumatologist that I have seen don t think I have scleroderma because they can t see in signs on my skin. The local Rheumatologist thinks I have a connective tissue disorder just desn t know which one? So recommended I go on Plaquinel. In November my family physician tested me & told me I have Psuedo-Gout but the Predinisone and the gout medicine did not get rid of the symptoms. I did finally agree to try plaquenil & started that 2 wks ago. The prednisone does lessen the symptoms alittle,. Last Thursday she told me I have Poly Myalgia Rheumatica. I went in to see her because I am in such severe pain that I can t walk, climb the stairs in our house, use my hands for anything, can t sleep & the pain is literally driving me insane. I have shooting, searing pain in my hands & feet. On thursday she gave me a shot of solu-medrol. It worked by that very evening but within 24 hrs my symptoms were back with a vengence & now my elbows are affected too. I have suffered with severe Fibromyalgia for 30 yrs so I know what it is to live with a chronic pain illness but this is so far beyond Fibromyalgia. I am not sure my doctors really know what I have and are just using the Prednisone& Plaquenil because they hope it will help me but I don t want to use either of these drugs due to the terrible side effects. I am wondering if I should just leave Montana & go to one of the Mayo Clinics? I am the type of person who needs exact & detailed answers. So what ever information you can offer me will be greatly appreciated. I hope I have given you enough info with out dragging on too much. Thank you for your help.

doctor1 MD

I have been looked at several times. I don t really believe in syndromes because they have no definition just a cluster of symptoms. That being said I have PCOS. My thyroid has been checked but the numbers always come back okay. I have also had my cortisol levels checked. What other diagnosis can present with symptoms found in PCOS, and is it possible for something to be wrong with my thyroid even though my tsh levels are fine as well as my t3 and t4?

Recent questions on  Dehydration

doctor1 MD

My father has multiple myeloma. he s on his third month of the BiRD treatment right now with Revlmid, biaxin and dexamethazone. his BP has been low this week and tonight has dropped to 101/53. he s weak and can t keep his eyes open and has sever leg cramps. He s been fairly active since on the treatment since this particular regimen can cause blood clots. He s coherent and not dizzy at all. we can t get him to drink much, but we are thinking maybe the low bp is due to dehydration. we can t get ahold of his doctor or nurse right now. should we worry? is there anything we can do to make it come up?

doctor1 MD

my significant other is having stomach problems with a normal temourature. he has not eaten anything and is now vomitting bile every 5-10 mintues. Is there something at home we can do or over the counter medicine we can buy? Symptoms are nausea, vomiting, chills, dehydration, weak in ligaments, and diarreah

doctor1 MD

This is to inform you that my relative Miss Tina Das Roy (age 29) is suffering from IBS problem since 2006.Every year she has been admitted in hospital for 2-3 times due to intolerable pain or cramping spasm around her naval region. Please note that she is a chronic constipated patient. Before 1 or 2 days of the spasmic pain she face heavy constipated problem. Then suddenly acidity problem arise and for that reason it create huge pressure in upper abdomen and sometimes in chest without any prior intimation. Due to heavy constipation gas cannot pass out and several times it gives pressure on upper abdomen. At the same time she started vomiting and as a result of which no oral medicine work on it. Stomach becomes empty and for that dehydration occur and after that sometimes patient becomes senseless. At that time patient feels very cold and suffer from fever and cough. In that critical situation generally we admit her in nursing home or hospitals. In home generally we used to give medicines like Pantapazole, Domperidone-Pan D, Pan DSR ,Rabeprazole, Domperidone-Roles D Roles 20, Dotrin DSR, decolic etc ,Tegibs ,Morease I. In case of critical situation when we unable to give her oral medicine due to vomiting, Drotin, Decolc Zofer injection are given.
Last four years we, all our family members are very much disturbed , worried mentally and physically due to her problem and we are not getting any way out of proper treatment or medication.
We have done USG 3 times, All Type of Blood Tests, Barium X-ray, Endoscopy but all the reports normal.
Now her service related exam will be held on the Month of Dec & Jan, so we are unable to go your Hospital right now, so we request please suggest what to do right now.
If your physician is available in Kolkata, please inform us.
We are sending this with lots of hope
Waiting for reply

doctor1 MD

I have had slight nausea and vomiting a couple times over the past few days, I felt it was exhaustion and dehydration due to drinking. I also have numbness and slight anxiety, and occasionally it feels hard to breath when I lie down. I fear that its symptoms of something bigger, I am 30 years old. Please help.

doctor1 MD

I have been suffering from dehydration for a month and a half. The problem is when I get fluids from the ER, it comes back again because I have Diabetes and the medicine Januvia is preventing the fluids to stay in my system. My doctor still wants...

doctor1 MD

My head is killing me my stomach is upset I vomited I’m dizzy and when I swallow it feel like it gets stuck right about half way down it’s uncomfortable sometimes it passes down and sometimes it comes back up. And my pain in the abdomen

doctor1 MD

I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.